Neuropathy | Last Active: Sep 7 1:40pm | Replies (2194)
Comment receiving replies
What I was told was that if it is still an issue two years out, it is probably here to stay. My main issue is the numbness also. My hands – I constantly drop things and cannot use a pen, pencil, paintbrush for very long at all. As an artist, that is the pits. My feet are dumb across the bottom back to my heel and it feels like I have little sand bags under my toes. They tingle all the time. I have to be careful about hot or cold but then if I stub my toe or hit my finger on something, it about puts me on the floor. It is not debilitating but it is aggravating and sometimes depressing.
I hope for you some relief. I would be interested inn what you find out from the neurologist. I will be starting chemo again soon and suspect mine my be getting worse – but then who knows. Good luck on that doctor visit.
@grandma41 yes, the Gabapentin caused dizziness for me. My husband takes it with no issues at all. I almost fell a few times and I decided it was not worth the risk for me. I did take it for a few months; long enough for the mmedication to have worked if it was going to. I may have helped a litte.